# SDR AALA20150730001

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W27005
- Part serial: 000322
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP TRAILING EDGE UPPER SURFACE FOUND DELAMINATED.  COMPOSITE REPAIR ACCOMPLISHED IAW SRM 51-70-05 REPAIR 2.
